•   FREE SHIPPING on orders over $100

    View Details »

  • Winter essentials for men, women & kids!

    Shop Now »

  • Cool toys & games for kids of every age!

    Shop Now »

  FREE SHIPPING on orders over $100

(details)

Need help? (877) 837-9569

Best Seller
Ibuprofen Tablet 200 mg, 100 Count

Ibuprofen Tablet 200 mg, 100 Count

SKU #434061
Compares to the active ingredient in ADVIL. These Ibuprofen tables temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, common cold, menstrual cramps, temporarily reduces fever.
  • 200 mg
  • 24 bottles per case
  • Active Ingredient: 200mg Ibuprofen
Brand: CareALL See more…
UPC: 085317005016
Case(s) Unit Price per case
1 case (24 units) $2.07 $49.66
1 case (24 units) Only our insiders can see the price.